14 Mar 2010
It may take a week or two before you start feeling better when first starting Lexapro. This is because it takes a while for effective blood levels of lexapro to build up in your system. Hopefully you are noticing an improvement by now.
If you are feeling worse you should see your doctor as soon as you can.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... realized that alot of the sideaffects I have are not from lamictal but from lexapro. I also realize that lexapro has had me thinking that other ...
3 answers • 4 Oct 2010
I gradually weaned off Lexapro after taking 10mg daily for 9 months. After 2 weeks, I'm still experiencing occasional dizziness, nausea, ...
1 answer • 9 Apr 2014
Been prescribed (1mg) for chronic GAD. Did take Ativan as needed previously but PDoc switched me to klonopin. Been taking the klonopin now for 1 ...
2 answers • 21 Dec 2014
In the past while on it at 10 mg.'s I was also taking hormones and supplements; along with having assumed off and on thyroid problems and that ...
1 answer • 27 Feb 2015